# SDR TRBA201132901

- Difficulty date: November 23, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 28,170 hours, 31,260 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY IS LOW.  R & R EMERGENCY BATTERY IAW W/C EX 243185, RAI 10020-002.
